MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AutoCap RX; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION AutoCap RX; Endoscope Channel Accessory
Model Number M00545101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hold for du|7/15.It was reported to boston scientific corporation that an autocap was used for duodenum during an ercp procedure on (b)(6)2026, for the treatment of stones.During the procedure, air and water were observed leaking from the biopsy bung cap.The procedure was completed using with another of the same device.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Hold for du|7/15.Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a050401 captures the reportable event of the biopsy cap leak.

Brand Name
AutoCap RX
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25820417
Report Number3005099803-2026-02811
Device Sequence Number10412000
Product Code ODC
UDI-Device Identifier08714729994695
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue NumberM00545101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown